Journal article icon

Journal article

UPPER-BOUNDS IN THE RESTRICTED BURNSIDE PROBLEM

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1006/jabr.1993.1245

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
ZELMANOV, E More by this author
Journal:
JOURNAL OF ALGEBRA
Volume:
162
Issue:
1
Pages:
107-145
Publication date:
1993-12-01
DOI:
EISSN:
1090-266X
ISSN:
0021-8693
URN:
uuid:37d7fe8f-c3a4-4550-a59c-d4e15c927b27
Source identifiers:
24817
Local pid:
pubs:24817

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP